MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LP15,EN,SPO2,12L,EX,NIBP,CO2,TR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LP15,EN,SPO2,12L,EX,NIBP,CO2,TR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device switched from paddles mode to lead mode at least twice.In this state the device would not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
The customer worked with a stryker tech support rep to troubleshoot over the phone.The device was not evaluated and the reported issue could not be verified.The customer suspected a bad trunk cable and was going to replace it.The customer confirmed that the trunk cable was replaced and the issue has not been duplicated since.The root cause is determined to be a bad trunk cable.H3 other text : device not returned to manufacturer.
 
Event or Problem Description

Brand Name
LP15,EN,SPO2,12L,EX,NIBP,CO2,TR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9609227
Report Number0003015876-2020-00102
Device Sequence Number19502569
Product Code MKJ
UDI-Device Identifier00883873979358
UDI-Public00883873979358
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000061
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1